Popular Pages :


View RSS Feed

kguthrie2

It came in!! and QUESTIONS! :)

Rate this Entry
When I got home Saturday afternoon 2/20/16 and my HCG was setting on my porch and I got way too excited to see it setting there LOL (I will try to upload a picture of what all came in the box).
(I ordered the 50 day treatment so it came with 2 5000 IU vials of HCG, a vial of B12 for 5 weeks, 6 packs of 10 insulin syringes, 2 big syringes with 2 big needles for mixing the HCG, 30mL of BAC water, alcohol wipes and a little book with some info about the process)
I mixed the HCG according to Gammy’s protocol, 10CC of BAC into my 5000 IU of HCG then I did a 125IU (.25CC) injection. New Edge recommends mixing 5CC of BAC into the 5000 IU of HCG and do a 150IU (.15CC) injection.
I did my first 125IU injection and loading day Sunday morning 2/21/16 and I took the loading day very seriously (LOL) and ate like I was going into hibernation, I was miserable. Today I have serious heartburn and felt a little sick to my stomach first thing this morning but by the time I got to work I felt better but still overly full and major heartburn.
I had a hard time giving myself the B12 and HCG shot yesterday and this morning. For one I have never given myself shots so I feel like I’m doing it wrong. I gave myself the HCG in my left stomach and the B12 in right butt cheek yesterday and today I flipped them, HCG in right stomach and B12 in left butt cheek because I feel like I am supposed to do this LOL.
Another reason is that they sent 31 gage needles and I have found that they bend very easily and you have to be very careful even when just sticking the rubber thing on the vial to get the HCG and the B12 out, I wish they would have sent slightly sturdier needles.
Today I am not taking my loading day as seriously because I am at work and don’t have as much access to all the food I want plus I have to see people so I don’t want to exacerbate the nagging heart burn or end up throwing up.
QUESTIONS:
Today 2/22/16 when I did the HCG shot it looked like I was giving myself a TB skin test because it made that little bubble of stuff under the skin. I know I obviously did something wrong but did I still get the dose or did I pretty much waste my does for today? Can anyone provide me with a link of how I am supposed to give myself the shot because I feel like I am doing it wrong? I wish that NewEdge would have sent directions on how to self-administer a shot but unfortunately they didn’t.

Submit "It came in!! and QUESTIONS! :)" to Digg Submit "It came in!! and QUESTIONS! :)" to del.icio.us Submit "It came in!! and QUESTIONS! :)" to StumbleUpon Submit "It came in!! and QUESTIONS! :)" to Google

Updated April 3rd, 2016 at 07:44 PM by hcgdietinfo

Categories
Uncategorized

Comments

  1. kguthrie2's Avatar
  2. mysteryappeal's Avatar
    There are tons of YouTube videos showing exactly how to inject.